# SDR DALA2019061803630

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 5,684 hours, 2,718 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DUE TO ECAM WARNING: SMOKE AFT CARGO SMOKE. CREW DISCHARGED CARGO FIRE BOTTLE AND LANDED UNEVENTFULLY. FIRE DEPARTMENT INSPECTED AIRCRAFT UPON LANDING, NO FIRE OR SMOKE NOTED.  REPLACED CARGO FIRE BOTTLE. 3 AFT CARGO SMOKE DETECTORS.
